A martingale decomposition of discrete Markov chains
Economics letters, 2015, Vol. 133, pp. 14-18
HANSEN, Peter Reinhard, A martingale decomposition of discrete Markov chains, Economics letters, 2015, Vol. 133, pp. 14-18 - http://hdl.handle.net/1814/38564
Retrieved from Cadmus, EUI Research Repository
We consider a multivariate time series whose increments are given from a homogeneous Markov chain. We show that the martingale component of this process can be extracted by a filtering method and establish the corresponding martingale decomposition in closed-form. This representation is useful for the analysis of time series that are confined to a grid, such as financial high frequency data.
Available online 30 April 2015.
Cadmus permanent link: http://hdl.handle.net/1814/38564
Full-text via DOI: 10.1016/j.econlet.2015.04.028
ISSN: 1873-7374; 0165-1765
Files associated with this item
There are no files associated with this item.